# SDR VNAA0308001

- Difficulty date: August 1, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 21,042 hours, 18,576 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SD9422AOAO
- Part serial: 5020073
- Condition: Faulty
- Location: Lavatory
- Part time: 19,971 hours, 17,219 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A LAV SMOKE CAS MESSAGE AND CALLED MAINTENANCE.  MAINTENANCE DEFERRED THE LAV SMOKE DETECTOR WITH THE CREW.  UPON ARRIVAL AT PIT, MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00, OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR FLIGHT.
